# SDR CALA2025062605888

- Difficulty date: June 22, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 76,071 hours, 28,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 5106CW
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

21F SIDEWALL LIGHT ON EMERG EXIT INOPERATIVE  SIDE WALL LIGHT BY SEAT 21F INOP. EMERGENCY LIGHT OPS CHECKS GOOD.   LAMP REPLACED AT SEAT ROW 21F AND CABIN SIDEWALL (WINDOW) LIGHT TEST OK. AMM 33-20-00-710-001-001.
